# SDR SWAA2025012379928

- Difficulty date: December 20, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 8 INTERNAL AREA FUEL TANK UPPER POSITION LOC. BTW RIB 19 AND RIB 20 AT RT WING 2024-766271<[01] TEMPERATURE CONTROLLER P/N: P3015GOES00000 S/N: 142811020 DUE DATE: 24-JAN-25.;[02] PERFORMED REPAIR CATEGORY A ON STRINGER 8 INTERNAL AREA FUEL TANK UPPER POSITION LOC. BTW RIB 19 AND RIB 20 AT RT WING IAW EA 25-157-00032 AND 25-157-00032-WIP1. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED; SEE INDIVIDUAL SIGN-OFF BELOW  RII
